Please use this identifier to cite or link to this item: http://repositorio.ufla.br/jspui/handle/1/15521
Title: Sums, products and ratios for Crovelli’s bivariate gamma distribution
Keywords: Crovelli’s bivariate gamma distribution
Sums of random variables
Products of random variables
Ratios of random variables
Distribuição gamma bivariada de Crovelli
Somas de variáveis aleatórias
Produtos de variáveis aleatórias
Razões de variáveis aleatórias
Issue Date: Mar-2013
Publisher: Springer
Citation: SILVA, A. P. C. M. et al. Sums, products and ratios for Crovelli’s bivariate gamma distribution. Water Resources Management, [S. l.], v. 27, n. 5, p. 1363-1376, Mar. 2013.
Abstract: Bivariate gamma distributions have been used successfully on modeling hydrological processes. In this work, supposing that X and Y follow the Crovelli’s bivariate gamma model, we deduce the exact distributions of the functions U = X + Y, P = XY and Q = X/(X + Y), as well as their respective moments. Those functions are important hidrological variables. A MAPLE code to compute the quantiles is provided. An application of the results is provided to rainfall data from Passo Fundo.
URI: https://link.springer.com/article/10.1007/s11269-012-0242-7
repositorio.ufla.br/jspui/handle/1/15521
Appears in Collections:DEX - Artigos publicados em periódicos

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.